# SDR CALA2024050601333

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: 451T250451
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED SUBFLOOR WEB IAW BOEING DRAWING #451T204 AND B767-300 S RM 51-40-02 PARAGRAPHS 4,7,AND 9 SEE BACK AND PARTIAL WORK SHEET #33 PAGES 1 AND 2 FOR ADDITIONAL WORK ACCOMPLISHED REPLACED SUBFLOOR WEB IAW BOEING DRAWING 451T204 AND B767-300 SR M 51-40-02 PARAGRAPH 4,7 AND 9. SEE NON-ROUTINE 168798-0100-0291 FOR DETAILS
